| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
A non healthcare professional reported that, after the intraocular lens implantation surgery, the lens was explanted and replaced with another lens in a secondary procedure due to incorrect diopter.The clinical reason for explant was also incorrect diopter.Additional information was requested but no further information is available.